# SDR CALA9601147

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N78019
- Make and model: Boeing 747230B
- Aircraft serial: 20527
- Engine: Pwa JT9D7A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Stator Contl
- Part number: 7479555
- Condition: Inoperative
- Location: #1 Engine
- Part time: 16,773 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

TAKEOFF WAS ABORTED AT 115 KNOTS AFTER THE NR 1 ENGINE WOULD NOT MAKE TAKEOFF POWER.  THE AIRCRAFT WAS RETURNED TO GATE WHERE SIX TIRES BLEW DUE TO HEAT.  MAINTENANCE FOUND THE NR 1 ENGINE COMPRESSOR STATOR CONTROL AT FAULT.  THE COMPRESSOR STATOR CONTROL WAS REMOVED AND REPLACED IAW MM 75-31-401 AND GROUND TEST WAS GOOD.  THE NR 1 ENGINE WAS BORESCOPED AND ALL CHECKS WERE GOOD.  A HIGH ENERGY STOP/HEAT DAMAGE INSPECTION WAS PERFORMED PER MM 05-51-10 AND NO DISCREPANCIES WERE FOUND.  IN ADDITION, THE BLOWN TIRES AND WHEEL ASSEMBLIES WERE REMOVED AND REPLACED.
